# SDR DXTA2025112605814

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N186QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70186
- Aircraft time: 1,038 hours, 357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EICAS MESSAGE CYCLES ON AND OFF WHWN SWITCH IS PLACED TO THE ON POSTION FOR EMERGENCY LIGHTS TEST.  EXTERIOR EMERGENCY LTS CYCLE ON AND OFF AS WELL.  PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK WITH NO DEFCETS NOTED. WORK PERFORMED IAW AMP BD700-A-J335305-C-3AB48-07565-A-003-01
